# SDR IPXA2M72343

- Difficulty date: February 22, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING FIXED L/E BEADED DOUBLER JUST OTBD OF NR 10 SLAT TRACK HAS 2 CRACKS ACCROSS FASTENERS.  REPAIRED RT WING L/E BEADED DOUBLER JUST OTBD OF NR10 SLAT TRACK REF UPS EO MD11-5730-42916-C.
